Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at May 2, 2015, 2:10 AM MDT for 32 counties in North Dakota. It took effect at May 2, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2015, 2:10 AM MDT (08:10 UTC)
- In effect from
- May 2, 2015, 12:00 PM MDT
- Expired
- May 2, 2015, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Billings County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Stark County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714 WWUS83 KBIS 020810 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 310 AM CDT SAT MAY 2 2015 ...RED FLAG WARNING SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA EXCEPT THE FAR SOUTHWEST... .VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD FRONTAL PASSAGE...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. AS THE COLD FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA SATURDAY...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST. IN ADDITION...ISOLATED THUNDERSTORMS ARE ALSO EXPECTED IN CENTRAL NORTH DAKOTA AHEAD OF THE COLD FRONT...PRODUCING GUSTY AND ERRATIC WINDS...WHICH WILL ENHANCE CRITICAL FIRE WEATHER BEHAVIOR. IF A FIRE SHOULD IGNITE...EXPECT RAPID SPREAD. NDZ040-041-043-044-020915- /O.CAN.KBIS.FW.A.0011.150502T1600Z-150503T0100Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 310 AM CDT SAT MAY 2 2015 ...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 040...041...043 AND 044... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE WEATHER WATCH. DESPITE MINIMUM RELATIVE HUMIDITIES IN THE UPPER TEENS...WINDS WILL BE SUB MARGINAL FOR RED FLAG CRITERIA. $$ NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-021615- /O.UPG.KBIS.FW.A.0011.150502T1600Z-150503T0100Z/ /O.NEW.KBIS.FW.W.0015.150502T1800Z-150503T0100Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 310 AM CDT SAT MAY 2 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004... 005...009...010...011...012...013...017...018...019...020...021... 022...023...025...031...032...033...034...035...036...037...042... 045...046... 047...048...050 AND 051... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...AS LOW AS 14 PERCENT. * WIND...SOUTHWEST 15 TO 25 MPH BE COMING NORTHWEST. GUSTS TO 35 MPH. * TEMPERATURES...UPPER 70S TO THE LOWER 80S. * THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KS
2 follow-up statements
924 WWUS83 KBIS 021642 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1142 AM CDT SAT MAY 2 2015 ...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR CENTRAL AND MOST OF WESTERN NORTH DAKOTA... .VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD FRONTAL PASSAGE...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. AS THE COLD FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST. IN ADDITION...ISOLATED SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED OVER PORTIONS OF CENTRAL NORTH DAKOTA AHEAD OF THE COLD FRONT... PRODUCING GUSTY AND ERRATIC WINDS...WHICH WILL ENHANCE CRITICAL FIRE WEATHER BEHAVIOR. IF A FIRE SHOULD IGNITE...EXPECT RAPID SPREAD. NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-030100- /O.CON.KBIS.FW.W.0015.150502T1800Z-150503T0100Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1142 AM CDT SAT MAY 2 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004... 005...009...010...011... 012...013...017...018...019...020...021... 022...023...025... 031...032...033...034...035...036...037...042... 045...046... 047...048...050 AND 051... * HUMIDITY...AS LOW AS 14 PERCENT. * WIND...SOUTHWEST 15 TO 25 MPH BECOMING NORTHWEST. GUSTS TO 35 MPH. * TEMPERATURES...UPPER 70S TO THE MID 80S. * THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JJS
104 WWUS83 KBIS 021948 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 248 PM CDT SAT MAY 2 2015 ...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR CENTRAL AND MOST OF WESTERN NORTH DAKOTA... .VERY WARM TEMPERATURES...GUSTY WINDS TO 35 MPH...MINIMUM RELATIVE HUMIDITIES BETWEEN 14 AND 20 PERCENT...AND A COLD FRONTAL PASSAGE...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. AS THE COLD FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST. IN ADDITION...ISOLATED THUNDERSTORMS ARE ALSO EXPECTED OVER PORTIONS OF CENTRAL NORTH DAKOTA AHEAD OF THE COLD FRONT...PRODUCING GUSTY AND ERRATIC WINDS AND POSSIBLY LITTLE TO NO PRECIPITATION...WHICH WILL ENHANCE CRITICAL FIRE WEATHER BEHAVIOR. IF A FIRE SHOULD IGNITE...EXPECT RAPID SPREAD. NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-030100- /O.CON.KBIS.FW.W.0015.000000T0000Z-150503T0100Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 248 PM CDT SAT MAY 2 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004... 005...009...010...011... 012...013...017...018...019...020...021... 022...023...025... 031...032...033...034...035...036...037...042... 045...046... 047...048...050 AND 051... * HUMIDITY...AS LOW AS 14 PERCENT. * WIND...SOUTHWEST 15 TO 25 MPH BECOMING NORTHWEST. GUSTS TO 35 MPH. * TEMPERATURES...UPPER 70S TO THE MID 80S. * THUNDERSTORMS...ISOLATED ACROSS CENTRAL NORTH DAKOTA. EXPECT GUSTY AND ERRATIC WINDS TO ACCOMPANY ANY THUNDERSTORM. SOME THUNDERSTORMS MAY CONTAIN LITTLE TO NO PRECIPITATION. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JJS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 1, 10:59 PM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 1, 10:59 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1159 PM CDT FRI MAY 1 2015 .UPDATE... ISSUED AT 1159 PM CDT FRI MAY 1 2015 LATEST REGIONAL RADAR AND BOWMAN RADAR SHOWS SOME MID LEVEL RETURNS OVER MILES CITY. THE HRRR 1KM SLICE AND COMPOSITE REFLECTIVITY PICKS UP ON THIS AREA AND TRIES TO DEVELOP AN ISOLATED SHOWER OR TWO THROUGH 10Z ACROSS THE SOUTHWEST. CLOUD BASES APPEAR AROUND 15KFT CURRENTLY...AND WITH THE FAIRLY QUICK SPEED IN THE ECHOES AND MINIMAL AREAL COVERAGE...AT BEST A SPRINKLE OR BRIEF WIND GUST MAY OCCUR. OTHERWISE TEMPERATURES COOLING INTO THE MID 40S AT DICKINSON AND GLEN ULLIN...SO HAVE ADJUSTED HOURLY TEMPS DOWN A BIT QUICKER. OVERNIGHT LOWS ALREADY HAD THEM IN THE LOWER 40S AND WITH PASSING CLOUDS OVERNIGHT THIS REMAINS ON TRACK. MAIN CONCERN WILL BE FIRE WEATHER SATURDAY AND WILL LOOK MORE CLOSELY AT THIS IN THE NEXT UPDATE. UPDATE ISSUED AT 924 PM CDT FRI MAY 1 2015 THE FORECAST FOR THE OVERNIGHT REMAINS ON TRACK...WITH A RELATIVELY MILD NIGHT EXPECTED WITH LOWS IN THE MID TO UPPER 40S WITH LIGHT SOUTHERLY FLOW AHEAD OF THE PRE-FRONTAL TROUGH ACROSS EASTERN MONTANA. UPDATE ISSUED AT 714 PM CDT FRI MAY 1 2015 QUICK UPDATE TO EXPIRE THE RED FLAG WARNING ON TIME. NO OTHER CHANGES NEEDED OTHER THAN TO BLEND TO OBSERVED TRENDS TROUGH 00 UTC. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 255 PM CDT FRI MAY 1 2015 CURRENT SURFACE ANALYSIS PLACES LOW OVER SOUTHERN ALBERTA WITH WARM SOUTHWESTERLY FLOW OVER OUR AREA. UPPER LEVEL ANALYSIS PLACES FLAT RIDGE OVER THE ROCKIES INTO THE PLAINS WITH WESTERLY FLOW OVER THE NORTHERN PLAINS BRINGING QUIET WEATHER TO THE AREA. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...BREEZY CONDITIONS OVER THE WEST AND NORTH CENTRAL WILL SUBSIDE THIS EVENING. OTHERWISE...QUIET WEATHER EXPECTED. ON SATURDAY...SURFACE LOW SLIDES EAST ACROSS SOUTHERN SASKATCHEWAN/MANITOBA...WHILE A COLD FRONT PUSHES ITS WAY INTO WESTERN/CENTRAL NORTH DAKOTA. EXPECT GUSTY WINDS TO DEVELOP AHEAD OF AND ALONG THE FRONT IN REGION OF STRONG MIXING/STEEP LAPSE RATES. GUSTY WINDS WILL ALSO CONTINUE AFTER FRONTAL PASSAGE. A FEW THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY WHERE MODEST INSTABILITY IS NOTED...THOUGH NOT MUCH IN THE WAY OF PRECIPITATION EXPECTED GIVEN THE DRY LOW LEVELS THOUGH THIS MAY BE CONDUCIVE TO STORMS POSSIBLY DEVELOPING STRONG WIND GUSTS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 255 PM CDT FRI MAY 1 2015 THE LONG TERM FORECAST IS DOMINATED BY A WEST COAST TROUGH THAT IS FORECAST TO BECOME PHASED WITH THE EASTERN PACIFIC CUT OFF LOW NEAR 160W IN CURRENT SATELLITE IMAGERY. REMAINING SHORTWAVE ENERGY FROM THE CUT OFF LOW IS THEN FORECAST TO EJECT INTO THE NORTHERN PLAINS BY SATURDAY. MODELS/ENSEMBLES HAVE BEEN FAIRLY CONSISTENT WITH THIS FEATURE OVER THE PAST COUPLE DAYS...AND THE STRONG MID LEVEL DYNAMICS ASSOCIATED WITH THE WAVE SUPPORT SOME OF THE HIGHER PRECIPITATION CHANCES SEEN IN THE REGION FOR SOME TIME. AT THIS POINT...THERE IS NO INDICATION OF WHETHER STORMS WILL BECOME SEVERE...BUT THAT IS CERTAINLY A POSSIBILITY AS SUCH DYNAMICALLY FORCED SYSTEMS ARE TYPICALLY ACCOMPANIED BY AT LEAST SOME SEVERE WEATHER DURING SPRING MONTHS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1159 PM CDT FRI MAY 1 2015 VFR CIGS/VSBYS NEXT 24HR. A COLD FRONT WILL MOVE INTO WESTERN NORTH DAKOTA BETWEEN 12Z-15Z SATURDAY...THEN TRANSLATE INTO CENTRAL NORTH DAKOTA SATURDAY AFTERNOON...21Z-00Z. EXPECTED A WIND SHIFT FROM SOUTHWEST TO WEST/NORTHWEST. A VCTS WILL BE MENTIONED AT KMOT AND KJMS SATURDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 255 PM CDT FRI MAY 1 2015 CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER MANY PARTS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA THROUGH THIS AFTERNOON. ON SATURDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS ALL OF NORTH DAKOTA WITH LOW RELATIVE HUMIDITY VALUES AND GUSTY SOUTHWEST WINDS. WINDS WILL START TO SWITCH TOWARDS THE NORTHWEST IN THE WEST AND CENTRAL AS A COLD FRONT MOVES INTO THE AREA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA. LOW RELATIVE HUMIDITY VALUES ARE EXPECTED FOR THE BEGINNING OF NEXT WEEK WITH OCCASIONAL BREEZY CONDITIONS. CONDITIONS WILL BE MONITORED TO SEE IF FURTHER HEADLINES WILL BE NEEDED. DAILY CHANCES FOR WETTING RAINS WILL COME TOWARDS THE MIDDLE OF NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT /10 AM MDT/ SATURDAY THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037- 040>048-050-051. && UPDATE...KS SHORT TERM...JJS LONG TERM...SCHECK AVIATION...KS FIRE WEATHER...JJS
Hazardous weather outlook, May 1, 8:17 PM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 917 PM CDT FRI MAY 1 2015 NDZ001>005-009>013-017>021-031>033-040-041-043-044-030230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 917 PM CDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND EVENING...AND AGAIN TUESDAY EVENING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ022-023-025-034>037-042-045>048-050-051-030230- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 917 PM CDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING...AND AGAIN TUESDAY EVENING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:31 PM MDT | Special Weather Statement | BIS | Kidder | 29 min |
| May 2, 2:04 PM MDT | Special Weather Statement | BIS | Foster, Kidder | 26 min |
| May 2, 2:34 PM MDT | Special Weather Statement | BIS | Foster, Stutsman | 41 min |
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.